# SDR ASAA2020011731881

- Difficulty date: January 15, 2020
- Submitted: January 18, 2020
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 18,242 hours, 5,832 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAILED BRIEFLY IN CRUISE FLIGHT AT FL3620. RESET ITSELF AFTER A MOMENT OR TWO. NORMAL OPS AFTER. GROUNDED - YES. PERFORMED FIM 34-61 TASK 836 UPON A/C POWER UP. INITIAL EVALUATION GOOD. INTERMITTENT DISCREP. NO HISTORY LAST 90 DAYS.
